Logo Logo
Switch Language to German

Cuenin, Jean-Claude (2020): Improved Eigenvalue Bounds for Schrodinger Operators with Slowly Decaying Potentials. In: Communications in Mathematical Physics, Vol. 376, No. 3: pp. 2147-2160

Full text not available from 'Open Access LMU'.


We extend a result of Davies and Nath (J Comput Appl Math 148(1):1-28, 2002) on the location of eigenvalues of Schrodinger operators with slowly decaying complex-valued potentials to higher dimensions. In this context, we also discuss various examples related to the Laptev and Safronov conjecture (Laptev and Safronov in Commun Math Phys 292(1):29-54, 2009).

Actions (login required)

View Item View Item